# SDR SWIA201437752

- Difficulty date: March 13, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 27,163 hours, 22,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.00 + 128 VERTICAL POST AT BL0.0 LT AND RT SIDES HAS INDICATIONS NOTED AT AFT FLANGE RADIUS APPROXIMATELY .300" LONG 70 PERCENT FSH.  C-CHECK FILE NR 2014NM060066.  INSTALLED VERTICAL POST AT FS 409 + 128 BLO IAW SRM REO. LOCATED AND DRILLED NEW ANGLES -131 AND -132 IAW SRM.  FABRICATED NEW WEB PN 601R32208-41 IAW SAMPLE AND SRM.
